Another Reaction to Glycopyrrolate

This one is not physical. This reaction is emotional.

After getting a glimpse of dry hands (or at least significantly less wet ones), then abruptly stopping the medication and becoming sweaty again, I am sad.  Having sweaty hands again after almost two weeks of being dry has been depressing. It is a let down that feels brand new. What a tease.

I feel like if I think about it too much, my outlook on life starts spinning out of control, leaving me a terrible feeling of the unknown in the pit of my stomach. I just have to shake the thoughts away because I can’t deal with it right now.

I am still afraid of going back on the medication right now because of my reaction to it. The plan is to speak to a doctor about it soon.

Good luck out there!

Caryn

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s